Classification of limit cycles
Differencialʹnye uravneniâ, Tome 27 (1991) no. 8, pp. 1291-1296
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_8_a0,
author = {V. V. Amel'kin},
title = {Classification of limit cycles},
journal = {Differencialʹnye uravneni\^a},
pages = {1291--1296},
year = {1991},
volume = {27},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_8_a0/}
}
V. V. Amel'kin. Classification of limit cycles. Differencialʹnye uravneniâ, Tome 27 (1991) no. 8, pp. 1291-1296. http://geodesic.mathdoc.fr/item/DE_1991_27_8_a0/